Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 301-312
http://dx.doi.org/10.1155/S0161171286000376

Fourier transforms of Dini-Lipschitz functions

Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 29 October 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Younis, “Fourier transforms of Dini-Lipschitz functions,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 301-312, 1986. https://doi.org/10.1155/S0161171286000376.